# SDR AALA201907019001

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 7,735 hours, 790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R-4 DOOR MANUAL DEPLOY SLIDE HANDLE AND CABLE NOT ROUTED PROPERLY. VIEWED FROM GROUND WITH DOOR OPEN. R-4 DOOR MANUAL DEPLOY SLIDE HANDLE AND CABLE NOT ROUTED PROPERLY. INSPECTED AND FOUND R4 DOOR MANUAL DEPLOY HANDLE OFF HOOK AND LOOP. REINSTALLED HANDLE ON HOOK AND LOOP, FOUND CABLE IN HOOK AND LOOP FOR PROPER ROUTING IAW AMM 25-66-01 FOR VERIFYING PROPER GIRT BAR MATERIAL STOWAGE.
